# SDR DALA2023041402992

- Difficulty date: April 13, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 74,052 hours, 27,879 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6702 EXIT SIGN LIGHT COVER OVER DOORS 2L & 2R NEED RE ATTACHED. CORRECTIVE ACTION: RE ATTACHED EXIT SIGN LIGHT COVERS OVER 2L AND 2R DOORS AS REQUIRED. (4140029)
